Univalent harmonic mappings and Hardy spaces


Ebadian A., Azizi S., Yalcin S.

Turkish Journal of Mathematics, vol.43, no.1, pp.284-292, 2019 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1808-30
  • Title of Journal : Turkish Journal of Mathematics
  • Page Numbers: pp.284-292

Abstract

© TÜBI˙TAK.The main purpose of this paper is to establish a relationship between univalent harmonic mappings and Hardy spaces. The main result obtained in this paper improves previously published results. Moreover, we generalize some nice results in the analytic case to the harmonic case.